# SDR SWIA202164290

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL36 FLOOR BEAM SUPPORT FITTING FS460.0 SUSPECTED CRACK (MARKED)   (C CHECK RO 02-12-2022)   INSTALLED LBL36 FLOOR BEAM SUPPORT FITTING FS360.0 IAW REO 601R-53-41-2997 REV -- DATE 2021-12-27 .  PERFORMED LEAK CHECK REF CRJ 200 AMM 21-32-00-863-801. LEAK CHECK GOOD. COMLPIED 51-900-1003-SKY
